# SDR 2001FA0000263

- Difficulty date: June 13, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N4250Q
- Make and model: Cessna 172L
- Aircraft serial: 17260150
- Engine: Lyc O360*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: LW11775
- Condition: Worn
- Location: Engine
- Part time: 120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL IN FILTER.  PISTON PIN PLUG- EXCESSIVE WEAR.  ONE PIN WORN DOWN .500 INCH.  ALL PLUGS WORN.
